# SDR ASAA201908230449

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 42,266 hours, 12,607 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAYED ON #2 HF. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 802 GROUND TEST PASS.
